American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G51) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Steven N. Evans and Ilya Molchanov. The semigroup of metric measure spaces and its infinitely divisible probability measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ariel Neufeld and Marcel Nutz. Nonlinear L\'evy processes and their characteristics. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[4] Panki Kim and Ante Mimica. Green function estimates for subordinate Brownian motions: Stable and beyond. Trans. Amer. Math. Soc. 366 (2014) 4383-4422.
Abstract, references, and article information   
View Article: PDF

[5] Ross Maller and David M. Mason. Small-time compactness and convergence behavior of deterministically and self-normalised Lévy processes. Trans. Amer. Math. Soc. 362 (2010) 2205-2248. MR 2574893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sonia Fourati. Fluctuations of Lévy processes and scattering theory. Trans. Amer. Math. Soc. 362 (2010) 441-475. MR 2550159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Toshiro Watanabe. Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Amer. Math. Soc. 359 (2007) 2851-2879. MR 2286060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tadeusz Kulczycki and Bartlomiej Siudeja. Intrinsic ultracontractivity of the Feynman-Kac semigroup for relativistic stable processes. Trans. Amer. Math. Soc. 358 (2006) 5025-5057. MR 2231884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia